# SDR CALA2022051101212

- Difficulty date: May 11, 2022
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N446UA
- Make and model: Airbus A320-232
- Aircraft serial: 834
- Aircraft time: 73,491 hours, 30,295 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: None
- Part number: NA
- Part serial: NA
- Condition: Missing
- Location: #2 Eng Aft Strut
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 3 #2 ENG AFT STRUT FAIRING MISSING ONE FASTENER AND OTHERS LOOSE -- SEE PHOTO PHOTO ADDED REMOVED AND INSTALLED NEW FASTENERS REF SRM 54-54-11-283-004.
